# SDR SWIA200312392

- Difficulty date: September 6, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 1,184 hours, 952 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Lt Ob Spoiler
- Part time: 1,246 hours, 1,031 cycles
- Component: Spoiler
- Component part number: 270007
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAILS DURING TAKEOFF AND LANDING ROLL (STATUS MESSAGE).  REMOVED AND REPLACED LEFT OUTBOARD SPOILER PCU IAW 27-62-01.  OPS AND LEAK CHECKS GOOD.
